# SDR AALA20090422TUL08

- Difficulty date: April 3, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- Aircraft time: 66,770 hours, 35,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 59364423
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT INBOARD EDGE OF LIGHTENING HOLE IN AFT CARGO STATION 1212, LONGERON 25R.  REPAIRED WEB PER AARD 53-10-00-24 FIGURE 1 AND EA MD80-53-005921 DATED 04/06/09.
